I don't have a problem getting erection, but not what it used to be.
Seems as if I'm only getting half an erection.
Viewed horizontally, bottom half getting hard, top half is not.
I would say that I've lost 2 inches in length with a fairly drastic curve upwards now.
I am taking 81mg aspirin and Caduet.
I am not a doctor, but I was doing some research online and ran across the information below that might be of some help to you.
There is a condition called Peyronie's disease (or curvature of the penis,) that sounds alot like what you are experiencing. You can read an article by Harvard Publications about the disease here. Healthgal, one of the resident experts here also recently did a sharepost about Peyronie's disease. Here is the link the entire article.
There are some new treatments you might be interested in, and some old
treatments that are not always successful, but not harmful either. You
can learn more about Peyronie's disease here in the medical library.
While online sites are great resources for information to be able to ask all the right questions when it's time to see your doctor, but they can not take the place of your doctor's sound medical advice. If you think you have something to be concerned about, then you should see your doctor. Only your doctor and you know what is best for your health and well being.
Take care and stay in touch. Let us know how you are doing!Vicki M